# SDR 2000ZZZX615

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N295FA
- Make and model: Beech 400A
- Aircraft serial: RK68
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS130534H
- Condition: Loose
- Location: Door Hinge
- Part time: 2,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AN A-INSPECTION, TECHNICAN FOUND DOOR HINGE WASHERS OUT OF ALIGNMENT, AND THEY COULD BE REMOVED BY HAND.  GAINED ACCESS TO HINGE BOLTS.  FOUND SAFETY WIRE AND TORQUE SEAL BROKEN ON BOTH BOLTS, AND BOLTS WERE BACKING OUT OF CAPTIVE NUTS.  REMOVED BOLTS, INSPECTED, RE-INSTALLED, AND SAFETIED.
